# SDR CALA201812112544

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 66,924 hours, 28,196 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 740010429
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 HAS VISIBLE GAP BETWEEN TOP OF NACELLE & PYLON ABEAM COM P RESSOR SECTION TOP LEFT FOUND THE #2 ENG UPPER AFT C DUCT SEAL MISSING P/N 740-0104-29. REMOVED THE DAMAGED SEAL AND REPLACED WITH NEW. REF AMM 78-32-00
